Loading...

Provas Duo Tablets

 135.26

Manufacturer: Sami Pharmaceutical

Each Tablet contains Paracetamol 500 mg + Ibuprofen 200 mg

Remove
Loading...

Manufacturer: Sami Pharmaceutical

Each Tablet contains Paracetamol 500 mg + Ibuprofen 200 mg

Provas Duo Tablets:

Provas Duo Tablets, Qualitative and quantitative composition: Provas Duo Tablet, each film-coated tablet contains a combination of two unique pain killers which are Paracetamol and Ibuprofen. Paracetamol BP 500 mg and Ibuprofen BP 200 mg.

Generic Category: Muscle Relaxant and Pain Killer.
Therapeutic Indications:

Provas Duo Tablets help to oversee brief help of gentle to modestly related headachemigrainespinal pain, period torment, dental torment, rheumatic and solid torment.

Dosage:

  • Grown-ups: One tablet up to three times a day.
  • Elderly: No extraordinary dose data is required.
  • Method of OrganizationAs it were to be utilized orally.

Availability:

It is available on site at http://fareedpharma.com or by making a call on 0300508096.

Method of Administration:

It can be used for oral administration.

Contra Indication:

•Use carefully with known hypertension to dynamic ingredients.

•In patients with a dynamic or with a history of repetitive peptic ulcers.

•Patients with coagulation defects.

•Patients with extreme hepatic disappointment, and serious renal failure.
•The patients with a history of gastrointestinal ulceration or dying counting that related to NSAIDs

Pregnancy and Lactation:

  • Pregnancy:

There’s no encounter of utilizing this item utilizing amid pregnancy and lactation.

  • Lactation:

Ibuprofen and its metabolites pass in a really little sum into the breast drain.

Special Warnings and Precautions for use:

Don’t exceed the recommended dose.

Paracetamol: Grater overdose has hazards in non-cirrhotic alcoholic liver disease. Even if the patient feels well, because of the risk of delayed, serious liver damage. Ibuprofen: you can minimize undesirable effects by using the lowest effective dose for the shortest duration with food.

Elderly: increased frequency of adverse reactions especially GI bleeding and perforation which is fatal. Adopt Cautionary manners in patients with certain conditions:

Respiratory disorder: history of bronchial asthma or allergic diseases.

 

Main Menu

Provas Duo Tablets

 135.26

Add to Cart